MAUDE Adverse Event Report: MEDTRONIC CRYOCATH LP CRYOCONSOLE; CARDIAC ABLATION PERCUTANEOUS CATHETER

MEDTRONIC CRYOCATH LP CRYOCONSOLE; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number 106A3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product event summary: the data files were returned and analyzed.The data files showed five applications were performed with balloon catheter afapro28 with lot number 57857.A system notice of 50024, indicating that there was a problem with the refrigerant port was confirmed through data analysis.Additionally, the power up message of 11200, indicating that there is a problem with the system was confirmed through data analysis.In conclusion, the system notice of 50024, indicating that there was a problem with the refrigerant port, and the system notice of 11200, indicating that there is a problem with the system, are not likely to cause or contribute to a death or serious injury; however, the risk of the patient being under general anesthesia without full therapeutic effect is the adverse event being reported.The decision to abort the procedure without use of alternate therapy was based upon the medical judgment of the physician.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during a cryo ablation procedure, a system notice was received indicating that there was a problem with the refrigerant port.The console was rebooted without resolution.A system notice was received indicating that there is a problem with the system.Suction was observed when the coaxial umbilical cable was removed from the console.Also, an abnormal pressure was observed.So, the system was vented, and the coaxial cap was removed without resolution.The system was rebooted again which appeared to resolve the issue with the pressure at the time.However, the pressure reappeared again, and, a system notice was received indicating that there was a problem with the refrigerant port once again.The case was aborted with the patient under general anesthesia.A service visit took place at a later date and the console was serviced as appropriate.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the pressure transducer pt1:12002-165 and analog board gen v universal 11000-s130 from 106a3 cryo console with serial number (b)(4) were returned and analyzed.Visual inspection of the pressure transducer showed that the transducer was intact with no apparent issues.Assembled to the console and following a warm up time of 30 minutes, the console along with the test catheter passed the mechanical performance test as per specification.On cooling performance test with balloon test catheter the pressure transducer pt1 is reading the actual pressure.The flow reading corresponds to the displayed pressure.Visual inspection of the analog board showed that the board was intact with no apparent issues.Assembled to the console and following a warm up time of 30 minutes, the console along with freezor xtra and balloon test catheter passed the mechanical performance test.In conclusion, the pressure transducer and analog board passed the visual and performance tests as per specification.If the malfunction were to re-occur, it is not likely to cause or contribute to a death or serious injury.If information is provided in the future, a supplemental report will be issued.

Brand Name
CRYOCONSOLE
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
MEDTRONIC CRYOCATH LP
9000 autoroute transcanadienne
pointe-claire,qc H9R 5 Z8
CA  H9R 5Z8
MDR Report Key9750968
Report Number3002648230-2020-00116
Device Sequence Number2929598
Product Code LPB
UDI-Device Identifier00643169449596
UDI-Public00643169449596
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P020045
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number106A3
Device Catalogue Number106A3
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/31/2020
Initial Date Received by Manufacturer 01/29/2020
Supplement Date Received by Manufacturer03/12/2020
Initial Report FDA Received Date02/25/2020
Supplement Report FDA Received Date03/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;